| Model Number |
CNH-G01-000 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a050702 captures the reportable event of failure to cut.B3: date of event estimated to have occurred in 2025.
Event or Problem Description
It was reported to boston scientific that during an endoscopic procedure in the esophagus, on an unknown date.The suturing cinch failed to cut the suture, and the suture thread was attached at the site of the esophageal stitch and came out of the patients mouth uncut.No patient complications were reported.No further information has been obtained despite good-faith efforts.